The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Centre for Mathematical Biology" and Year is 1993

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 11.

Benson, D. L. and Maini, P. K. and Sherratt, J. A. (1993) Analysis of pattern formation in reaction diffusion models with spatially inhomogeneous diffusion coefficients. Mathematical and Computer Modelling, 17 (12). pp. 29-34.

Benson, D. L. and Maini, P. K. and Sherratt, J. A. (1993) Pattern formation in heterogeneous domains. In: Experimental and Theoretical Advances in Biological Pattern Formation. n/a, n/a (n/a). Plenum Press, New York, USA, pp. 29-32.

Benson, D. L. and Sherratt, J. A. and Maini, P. K. (1993) Diffusion driven instability in an inhomogeneous domain. Bulletin of Mathematical Biology, 55 (2). pp. 365-384.

Burke, M. A. and Maini, P. K. and Murray, J. D. (1993) Suicide substrate reaction-diffusion equations: varying the source. Journal of Mathematics Applied Medicine & Biology, 10 (2). pp. 97-114.

Cruywagen, G. C. and Maini, P. K. and Murray, J. D. (1993) Sequential and synchronous skin pattern formation. In: Experimental and Theoretical Advances in Biological Pattern Formation. n/a, n/a (n/a). Plenum Press, New York, USA, pp. 61-64.

Maini, P. K. and Dillon, R. and Othmer, H. G. (1993) Pattern formation in Turing systems with mixed boundary conditions. In: 2nd International Conference on Biomathematics, 5-6-7 October 1992, San Marino, Italy.

Maini, P. K. and Dillon, R. and Othmer, H. G. (1993) Steady-state patterns in a reaction diffusion system with mixed boundary conditions. In: In Experimental and Theoretical Advances in Biological Pattern Formation. n/a, n/a (n/a). Plenum Press, New York, USA, pp. 231-236. ISBN n/a

Maini, P. K. and Sánchez-Garduño, F. (1993) Travelling waves in density-dependent dispersion models. Journal of Agricultural Science Cambridge, 121 . p. 284.

Maini, P. K. and Winters, K. H. and Myerscough, M. R. and Murray, J. D. (1993) Bifurcating spatial patterns in a cell-chemotaxis model. In: Proceedings first European Conference of Mathematics Applied to Biology and Medicine. n/a, n/a (n/a). Wuerz Publishing Ltd, Winnipeg, Canada, pp. 467-471.

Sánchez-Garduño, F. and Maini, P. K. (1993) Wave patterns in one-dimensional nonlinear degenerate diffusion equations. In: Experimental and Theoretical Advances in Biological Pattern Formation. Plenum Press, New York, USA, pp. 83-86.

Smith, G. D. and Shaw, L. J. and Maini, P. K. and Ward, R. J. and Peters, T. J. and Murray, J. D. (1993) Mathematical modelling of ethanol metabolism in normal subjects and chronic alcohol misusers. Alcohol and Alcoholism, 28 (1). pp. 25-32. ISSN 0735-0414/93

This list was generated on Wed Aug 20 15:13:10 2014 BST.